# SDR DALA2022120907943

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 83,992 hours, 16,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT OUT IN CABIN FROM SEAT 50 TO 56 LEFT SIDE ROW.   R/R BATTERY PACK ON (M738) POWER SUPPLY PER B767-400 AMM 33-51. OPS CKD GOOD.
